Abstract
This paper constructs an explicit homogeneous cellular basis for the cyclotomic Khovanov-Lauda-Rouquier algebras of type A.
Original language | English |
---|---|
Pages (from-to) | 598-642 |
Number of pages | 45 |
Journal | Advances in Mathematics |
Volume | 225 |
Issue number | 2 |
DOIs | |
Publication status | Published - Oct 2010 |
Externally published | Yes |
Keywords
- Cellular algebras
- Cyclotomic Hecke algebras
- Khovanov-Lauda-Rouquier algebras
Cite this
Hu, J., & Mathas, A. (2010). Graded cellular bases for the cyclotomic Khovanov-Lauda-Rouquier algebras of type A. Advances in Mathematics, 225(2), 598-642. https://doi.org/10.1016/j.aim.2010.03.002